MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE

ROCHE DIAGNOSTICS ACCU-CHEK INFORM II METER + RF; BLOOD GLUCOSE MONITORING DEVICE
Catalog Number 05060303001
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of an accu-chek inform ii meter + rf that incorrectly scanned a patient id and then flagged it as not being a valid patient id.The customer completed testing without a patient name or birthday, and the results did not go into a medical record as they were flagged as not being a valid patient.
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
The customer meter barcode functionality was tested using sample barcodes.1d and 2d barcodes of various symbologies were scanned using the customer meter multiple times each.All barcodes were scanned correctly.No issue was found with the barcode scanning function of the meter.The device was disassembled for further investigations.The visual inspection of the electronic parts showed no abnormalities, and no contamination was found.The alleged malfunction was not reproducible with the customer meter.The product performed according to the specifications.No product issue was found with the customer meter.

Brand Name
ACCU-CHEK INFORM II METER + RF
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21874503
Report Number1823260-2025-01204
Device Sequence Number8641454
Product Code LFR
UDI-Device Identifier04015630925469
UDI-Public04015630925469
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121679
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05060303001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer05/28/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown